# SDR IPXA10662347

- Difficulty date: August 26, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- Aircraft time: 27,978 hours, 2,789 cycles
- Engine: Ge CF680
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING NR 9 SLAT INBD NOSE SKIN SUPPORT RIB FOUND CRACKED JUST AT OSS 572.5, .0652" APPROX IN LENGTH.  RT WING NR 9 SLAT INBD NOSE SKIN SUPT RIB REPAIRED WITH FREEZE PLUG & REPAIR STRAP INSTALL IAW RS R57-40-36815 & EO B767-5750-39486-A JUST AT OSS 572.5, ORI MATL 7075-T7311, CRACK LENGTH 0.0625", FINAL HOLE DIA 0.290" THIS IS CLASSIFIED AS A MINOR REPAIR WITH MATL 7075T651 AS A REPAIR FREEZE PLUG. REPAIR SIZE 0.625" X 0.625"
